Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes shooting pain in the right temple region?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1601 Questions
Question
What does it mean?
I am having shooting pain in my right temple; not severe but not pleasant.
Thu, 19 Apr 2018 in Headache and Migraines
 
 
Answered by Dr. Suma Parinam 1 hour later
Brief Answer:
First try ibuprofen

Detailed Answer:
Hi,
Do you have nausea, giddiness or any visual issues?
Is it recurring problem?
First I ask my patients to try ibuprofen in all cases of such pain. You should try 400 mg.
if it doesn't work they can get first a CT scan.
Above answer was peer-reviewed by
 
Follow-up: What causes shooting pain in the right temple region? 1 hour later
No nausea, giddiness or visual issues. I have taken Tylenol which makes the pain go away, but it will return in a few hours.
 
 
Answered by Dr. Suma Parinam 14 hours later
Brief Answer:
Prefer Ibuprofen over Tylenol

Detailed Answer:
Hi,
Tylenol is not good anti inflammatory its mild analgesic more anti pyretic (fever).
I still suggest to try Ibuprofen 400mg thrice a day for two days.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor